MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - PROXIMAL TARGETING ARM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - PROXIMAL TARGETING ARM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 14200100
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was reported: "several advanced gamma surgeons have since the introduction of gamma 4 experienced issues with the distal screw which misses the troch nail." this record covers surgery 3 out of 3.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed during the investigation since the alleged failure was not reproduced during functional testing.The device inspection revealed the following: targeting arm was received and the device shows normal signs of usage.No damage or deformation was observed with respect to the failure a functional inspection was done on the returned targeting arm using a sample nail, tissue protection sleeve, drill sleeve and drill in which it was found that the drill is easily passing through the distal hole of the nail.Therefore, the device is functional, and the event is not confirmed.Given the device was confirmed to be fully functional, the root cause of the reported event could not be determined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA4 - PROXIMAL TARGETING ARM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23695000
Report Number0008031020-2025-02114
Device Sequence Number21130576
Product Code HSB
UDI-Device Identifier07613327479904
UDI-Public(01)07613327479904(10)K1DF951
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14200100
Device Lot NumberRA974023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown